Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Structured ring spectra and displays

Tyler Lawson

Geometry & Topology 14 (2010) 1111–1127
Abstract

We combine Lurie’s generalization of the Hopkins–Miller theorem with work of Zink–Lau on displays to give a functorial construction of even-periodic E ring spectra E, concentrated in chromatic layers 2 and above, associated to certain n × n invertible matrices with coefficients in the Witt ring of π0(E). This is applied to examples related to Lubin–Tate and Johnson–Wilson spectra. We also give a Hopf algebroid presentation of the moduli of p–divisible groups of height greater than or equal to 2.

Keywords
structured ring spectrum, p-divisible group, display
Mathematical Subject Classification 2000
Primary: 55P42
Secondary: 55N22, 55P43, 14L05
References
Publication
Received: 21 January 2010
Revised: 17 February 2010
Accepted: 18 March 2010
Published: 13 April 2010
Proposed: Paul Goerss
Seconded: Haynes Miller, Bill Dwyer
Authors
Tyler Lawson
Department of Mathematics
University of Minnesota
206 Church Street SE
Minneapolis, MN 55455